Post # 1
Any help here would be greatly appreciated :-).
I just finished my cycle, and it was incredibly light. There was what I would consider to be spotting…very light. This is my second pack of a new birth control (low-ogestrol). I switched pills because the other one caused incredibly light cycles and a ton of headaches. The first pack, I took it religiously. I didn’t miss a pill and also didn’t take any Xanax when I was on it. I was somewhat stressed out during times, but I had a fairly normal period.
Then, this past month, I’ve had more anxiety. I took Xanax twice, and I missed three BC pills…one that was a few days before my period. Could my body still be adjusting to the new BC and that’s why it’s so light, especially since I missed a few?
I’ve also felt some pain around my kidneys. On a scale of 1-10, it’s about a 2. It doesn’t affect what I do, but I notice it. I went to my urologist in April, and after two sets of X-Rays and a specialized test, nothing showed up. I do have a history of kidney stones…I’ve gone to the hospital 6 times in the past 10 years as a result of them, and the most recent one (which was about two years ago) resulted in a hospital stay.
I have been driving my husband nuts about worrying about these types of things. Deep down, I am just scared that something is going on that will not allow us to have children. I know that’s really important to both of us.
From what I’ve described, what do you think could be going on? I’m debating making an appointment with my doctor, because I’ve been driving myself nuts about this. I also know that I am a worrier and a bit of a hypochondriac. If I hear about something bad happening to someone else (even if it’s on TV), I feel as though I look for those symptoms in myself and am afraid that it’s happening to me.
Post # 3
What exactly are you worried about? That your period is light and you may be pregnant? If that’s what you’re concerned about, I would take a test.
It will probably take your body several cycles to get used to your new BCP. I know when I switched pills, my period was really light, and it freaked me out. Wasn’t pregnant though. New pills can cause all sorts of side effects. I’d give this one at least three months and see if some of your weird symptoms and pains subside.
Have you considered setting an alarm on your phone to remind you to take your pills? Missing three pills in one pack isn’t a good thing, especially when your body is acclimating to a new pill.
Post # 4
@cmbr: Thank you for your response! To answer your question…I am worried about every possible negative outcome. I’m worried that I could be pregnant and harming my child with different things I’m eating/drinking (DH and I use condoms, plus the pill). When I brought up this possibility to Darling Husband, he laughed it off. I’m worried about something being wrong with my body that could prevent us from having kids. I do see a psychologist for my worrying. I had a good amount of control over it, but it has been getting the best of me lately.
I really appreciate your response! It makes me feel better that you said it could take a few months for my body to adjust. I am going to set an alarm on my phone right now…that is at least one less thing to worry about.
Post # 5
Ok well first of all, taking xanax will not affect your birth control or your periods (ok, maybe if you were addicted to it the stress could affect it, but not taking it a few times a month). It definitely takes your body a while to adjust to BC pill, and sometimes people don’t get a period on it (I don’t!). If you take the pill correctly, you won’t be pregnant. Sounds like you should bring these things up with your psychologist and try to stay calm! I’m a worrier too, so I know it’s hard! You’re fine 🙂
Post # 6
@RunnerBride13: Phew…thank you for clarifying the Xanax thing :-). I’ve had a lot of different things going on…I’m guessing it’s just everything taking its toll on me. I’m starting to do a few things to help me out with anxiety/worrying. For starters, I’m trying now to better control my diet. I have been eating HORRENDOUSLY for awhile now. I had lost 35 lbs on Weight Watchers, and have gained it all back and a little extra. I re-signed up for Weight Watchers. I go for my first weigh-in on Thursday.
I have also scheduled an appointment with my regular doctor. This is a big step for me…I normally just worry that something could be wrong, instead of actually getting checked out. I did buy a pregnancy test, just to ease my mind there, and it was a BFN. I’m making a list for the doctor so I can remember everything…I tend to blank out in the moment. I’ve still been feeling some pains around the ovary/kidney area. Hopefully, it’s just nothing.
Thank you for responding! I appreciate it!